EconPapers    
Economics at your fingertips  
 

Finite time Parisian ruin of an integrated Gaussian risk model

Xiaofan Peng and Li Luo

Statistics & Probability Letters, 2017, vol. 124, issue C, 22-29

Abstract: In this paper we investigate the finite time Parisian ruin probability for an integrated Gaussian risk process. Under certain assumptions, we find that the Parisian ruin probability and the classical ruin probability are on the log-scale asymptotically the same. Moreover, if the time length required by the Parisian ruin tends to zero as the initial reserve goes to infinity, the Parisian ruin probability and the classical one are the same also in the precise asymptotic behavior. Furthermore, we derive an approximation for the scaled conditional ruin time.

Keywords: Integrated Gaussian process; Parisian ruin; Method of moments; Exact asymptotics (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715217300056
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:124:y:2017:i:c:p:22-29

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:stapro:v:124:y:2017:i:c:p:22-29